# SDR AUS20040385

- Difficulty date: April 14, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 065006401
- Condition: Faulty
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT COMPUTER FAULTY.
